Facebook Pixel

Is it advisably to take Postinor 2 after a delayed menstruation due to Postinor 2

By June 22, 2017 - 3:03am
Rate This

Add a Comment1 Comments


Hello sly94,

Welcome to the EmpowHER and thank you for your question.

No, do not take another dose of Postinor 2. It should never be taken more than once in a monthly menstrual cycle. It is intended for emergency use and should not be used as a regular type of birth control.

The pill causes changes in your menstrual cycle, such as a delay in the start of your next period.

If you have not had any bleeding, and three weeks have passed since taking the pill, test for pregnancy.


June 22, 2017 - 8:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!